# SDR ABXA000197

- Difficulty date: April 16, 2000
- Submitted: April 20, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 39,675 hours, 59,662 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59567435501
- Part serial: ABXH455
- Condition: Failed
- Location: Lt Mlg Ww
- Part time: 183 hours, 305 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT WOULD NOT EXTINGUISH.  PERFORMED EMERGENCY GEAR EXTENSION.  LANDING WAS UNEVENTFUL.  REPLACED LEFT MAIN LANDING GEAR DOOR ACTUATOR.
